MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number L98011
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
According to the surgeon, the decision to revise was taken because the patient had pain and on the x-ray, the corail size 11 seemed to be loose.During the surgery, the cup was found to be well fixed and the corail standard stem size 11 was loose and it was removed and replaced with an corail revision size 15 (l98015) and a ceramic head size 36 +5 (136536320).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary = no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Investigation methods: was patient affected: yes.Device history reviewed: no.Lot trace obtained: no.Complaints database searched: no.Product checked: no.Label checked: no.Product pulled from stock for inspection: no.A lot specific search or review of manufacturing records was not possible as no lot number was provided.It should be noted that no device was returned.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint shall be closed with an undetermined conclusion; entered into the complaints database and monitored through trend analysis.Post market surveillance is per sep 419.Device history lot: null.Device history batch: null.Device history review: null.

Brand Name
CORAIL2 STD SIZE 11
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9897782
Report Number1818910-2020-09568
Device Sequence Number10999859
Product Code KWA
UDI-Device Identifier10603295262305
UDI-Public10603295262305
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98011
Device Catalogue Number3L92511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/23/2020
05/28/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/24/2020
06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;